| Catalog Number |
MZ5310 |
| Medical Device Problem Codes |
Fluid/Blood Leak (1250); Leak/Splash (1354); Loose or Intermittent Connection (1371)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/16/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
E1: address was not located, and il was used.H3: if a device evaluation and/or device history review is completed, a supplemental report will be filed.
Event or Problem Description
It was reported that the bd maxzero pressure rated extension set had leakage.The following information was provided by the initial reporter: leaking at extension set and connector.It leaked blood everywhere.The connector just would not get tight enough to prevent the leaking.
Additional Manufacturer Narrative
Investigation results: due to no sample being received, an investigation could not be performed, and a root cause could not be determined.No product will be returned per customer.No investigation was performed.
Event or Problem Description
No additional information.